# SDR 96ZZZM1214

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31031
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1115
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Vlv
- Part number: 6000006
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - AFTER GEAR RETRACTION, RIGHT REAR BRAKE OVERHEAT LIGHT ILLUMINATED.  LANDING GEAR WAS EXTENDED IN ORDER TO COOL THE BRAKE AND THEN RETRACTED.  NR 4 RIGHT TIRE, NR 4R, BRAKE ASSEMBLY, MFG P/N 2-1367-10PT-1, AND ANTI-SKID VALVE, MFG P/N 6000006, WERE REMOVED AND REPLACED.  OPERATIONAL CHECK NORMAL.
